Quadratic integrals of linear Hamiltonian systems

Hüseyin Koçak

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Momentum mapping of an autonomous, real linear Hamiltonian system is determined by its set of quadratic integrals. Such a system can be identified with an element of the real symplectic algebra and its quadratic integrals correspond to the centralizer of this element inside the symplectic algebra. In this paper, using a new set of normal forms for the elements of the real symplectic algebra, we compute their centralizers explicitly.

Original languageEnglish (US)
Pages (from-to)53-63
Number of pages11
JournalMonatshefte für Mathematik
Issue number1
StatePublished - Mar 1 1984
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Quadratic integrals of linear Hamiltonian systems'. Together they form a unique fingerprint.

Cite this